advertisement
Question
Posted by: Anonymous | 2005/12/08

Menopause

Hi Doc
I am 35 years old and had a hysterectomy a year and a half back. My gynae gave me HRT and after the first 6 months I had to go for my second treatment of HRT. Four months after that and two months before my third dosis of HRT I felt something in my left breast, I went for X-rays and the my GP also sent for blood tests and it was found that I had a "overdose" of estrogen. I never went for my third treatment of HRT.

I experience symptoms of menopause like sleeplessness, hot flashes, night sweet and constant feeling of dizzyness. I don't want HRT again. My gynae told me to rather take the HRT because I am still young and to prevent osteoporosis. I am taking Catrate Plus (2 a day) as well as Evening Primrose and vitamin supplements.

What is the side effects (if any) for me not to take HRT? Will the symptoms of menopause disappear after a while? Is there anything not harmfull, something natural that I could rather use if I have to use anything?

Thank you for your time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you don't take HRT, you would be at higher risk for osteoporosis. You could take Dixarit for your symptoms. This would have to be prescribed by a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement